Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Painful bumps on forehead. I am on medication for allergy

I am a 30 year old woman. For the past month, I have been getting these painful red lumps on my forehead on different sides and in the middle. They look a lot like when a child gets a goose egg from hitting their head, but I ve not hit my head. They will go down overnight, but sometimes cause swelling to move to around either eye, the bridge of my nose, or sometimes move to my lips. I ve got several food allergies , so I am VERY careful about what I eat. I also take allergy medications. Very concerned. Please help.
Asked On : Mon, 23 May 2011
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u have allergic reaction known as urticaria
u need to do allergy sensitivity test to know which substance cause u allergy.
avoid sour food and veg with seeds.
drink more water,avoid outside food.
need to consult dermatologist
ur problem may last from 2 month to 20 yrs.
dont stress more and accept it
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor